RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1967, Volume 2, Issue 4  


Diprimality and the generalized Artin–Rees property
I. M. Goyan
325
Stably nilpotent groups
D. I. Zaitsev
337
The representation of analytic functions by series of rational functions
T. A. Leont'eva
347
The precision of the quadrature formula of rectangles for periodic functions
V. N. Malozemov
357
The interconnection of some classes of functions
M. K. Potapov
361
A lemma from measure theory
Ya. G. Sinai
373
The spectrum of a singular operator
S. A. Freidkin
379
Banach functionals and ergodic theorems
Yu. A. Shreider
385
The reduction of a class of systems with almost periodic coefficients
I. N. Blinov
395
The weak solution of the Cauchy problem for a multidimensional quasilinear equation
N. N. Kuznetsov
401
Convergence to Poisson's law
J. J. Mačys
411

Doctoral theses
The development of a grid method for the solution of Laplace's equation in finite or infinite regions with piecewise-smooth boundaries
E. A. Volkov
421
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019